# SDR J7SA20170606001

- Difficulty date: June 6, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N533FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20160
- Aircraft time: 10,117 hours, 6,270 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Condenser
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED AND DECLARED AN EMERGENCY DUE TO SMOKE IN THE COCKPIT. COCKPIT TEMPURATE ALSO ROSE TO AROUND 38 DEGREES C. LANDED WITHOUT INCIDENT.   REPLACED ACM AND REHEATER-CONDENSER. LEAK AND OPS CHECKED GOOD.
